On the Aǐzerman problem for a second-order system
Differencialʹnye uravneniâ, Tome 31 (1995) no. 1, pp. 30-36
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1995_31_1_a4,
author = {I. G. Egorov},
title = {On the {Aǐzerman} problem for a second-order system},
journal = {Differencialʹnye uravneni\^a},
pages = {30--36},
year = {1995},
volume = {31},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1995_31_1_a4/}
}
I. G. Egorov. On the Aǐzerman problem for a second-order system. Differencialʹnye uravneniâ, Tome 31 (1995) no. 1, pp. 30-36. http://geodesic.mathdoc.fr/item/DE_1995_31_1_a4/